RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4953,
    author = {G. Nikolov and V. Pillwein},
    title = {{An extension of Turan's inequality for ultraspherical polynomials}},
    language = {english},
    journal = {Mathematical Inequalities & Applications},
    volume = {18},
    number = {1},
    pages = {321--335},
    isbn_issn = {?},
    year = {2015},
    refereed = {yes},
    length = {15}
    }